MathSciNet Relay Station
MathSciNet bibliographic data
MR998198 (91j:60068) 60G12 (46G10)
Houdré, Christian Stochastic processes as Fourier integrals and dilation of vector measures. Bull. Amer. Math. Soc. (N.S.) 21 (1989), no. 2, 281–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement